Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Angheluta-Bauer, Luiza / Yang, Xu

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Chen, Xi / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi


IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 3, Issue 3-4

Issues

Topology Optimization for Stable Non-linear Structures

Zhen-Yu Liu, / Dong-Ming Guo, / Jan G. Korvink,

About the article


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 3, Issue 3-4, Pages 589–594, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/IJNSNS.2002.3.3-4.589.

Export Citation

©2011 by Walter de Gruyter GmbH & Co..Get Permission

Comments (0)

Please log in or register to comment.
Log in